Publication
Title
Exponentiable functors between quantaloid-enriched categories
Author
Abstract
Language
English
Source (journal)
Applied categorical structures. - Dordrecht, 1993, currens
Publication
Dordrecht : 2009
ISSN
0927-2852
Volume/pages
17:1(2009), p. 91-101
ISI
000262310700006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 23.05.2018
To cite this reference